# SDR 98ZZZX4712

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N305RL
- Make and model: Beech B300
- Aircraft serial: FL10
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 10112002011
- Condition: Cracked
- Location: Rt/Lt Ws 50-93
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE PHASE II INSPECTION, A CRACK WAS FOUND ON THE UPPER SURFACE OF THE RT WING AT WS 93.00.  FURTHER INSPECTION REVEALED THE RIB UNDER THE SKIN (P/N 101-12W20-35) HAD CRACKED ALSO.  A SPLICE STRINGER REPAIR AND A PATCH ON THE UPPER SURFACE WAS MADE AND THE AIRCRAFT WAS RETURNED TO SERVICE AFTER INSPECTION WAS COMPLETED.
